# SDR SWAA2022022194323

- Difficulty date: July 7, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 39,024 hours, 18,925 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB BILGE FRAME ON UPR CHORD - STA 947; LBL 8 / REMOVED CORROSION 6' X 1' X .002' FROM .063' FROM BS 947 FRAME UPPER CHORD AT LBL 8 AND REFINISHED AREA ALL IAW ER 18-03418 REV IR AND EA 1-753-33032 REV IR
